MathSciNet Relay Station
MathSciNet bibliographic data
MR1946865 35Q55 (35Q51)
Hioe, F. T.; Salter, Thom S. Special set and solutions of coupled nonlinear Schrödinger equations. J. Phys. A 35 (2002), no. 42, 8913–8928.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement